Hail, Angelina
- When
- July 25, 3:40 PM CST
- Where
- Angelina County, 8 mi NW of Lufkin
- Measured
- 0.75 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 31.433, -94.833
Hail fell at Pollok.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 25, 2:00 PM CST, 1 hour 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 300 PM CDT SUN JUL 25 2004 .DISCUSSION... PRECIP FIZZLING NORTH WHILE JUST GETTING GOING SOUTH. CONVECTION IS IDENTIFYING THE BOUNDARY FROM NEAR LFK ENEWARD TOWARD MONROE OR VICKSBURG. MOST OF THE ACTIVITY IS DRIFTING SLOWLY ANTICYCLONICALLY AROUND SHV. MODELS SUGGEST THE MOISTURE RICH AIR WILL CONTINUE TO BE SCOURED OUT OF THE AREA THE NEXT 24 TO 36 HOURS BY WEAK SURFACE FRONT AND INCREASINGLY NW FLOW ALOFT AROUND BASE OF UPPER LOW OVER CENTRAL U.S. WILL KEEP SOME LOW POPS THROUGH MONDAY DOWN SOUTH AS A PRECAUTION. FRONT WILL PROVIDE A BREAK FROM OUR NORMAL JULY PROGRAMMING...QUITE UNUSUALLY SO...BUT WE WILL RETURN TO JULY...ALREADY IN PROGRESS... BY THE MIDDLE OF THE WEEK...AS HOT AND HUMID WEATHER RETURNS. UNCERTAINTY AROUND THE LATE WEEK FORECAST OF A NW FLOW MCS...OR WHETHER THAT PATTERN WILL GIVE WAY TO AN OPEN TROUGH PROGRESSING THROUGH THE NATION/S MIDSECTION. LOW POPS WILL REMAIN IN THE FORECAST TROUGH NEXT WEEKEND UNTIL THINGS BECOME BETTER FOCUSSED. && .PRELIMINARY POINT TEMPS/POPS... SHV 71 88 68 92 / 20 20 0 0 MLU 71 88 66 92 / 20 20 0 0 TXK 68 87 67 92 / 20 0 0 0 TYR 68 88 68 92 / 20 20 0 0 LFK 70 90 68 93 / 30 30 20 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SUN JUL 25 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-261100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SUN JUL 25 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHEAST LOUISIANA THIS AFTERNOON AND EVENING...EAST OF A FARMERVILLE TO WINNFIELD LINE. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE FOUR STATE AREA. A WEAK COLD FRONT EXTENDS FROM NEAR LUFKIN TO MONROE...AND THIS FRONT WILL GENERATE POTENTIALLY STRONG THUNDERSTORMS IN ITS VICINITY. SEVERE THUNDERSTORMS...IF ANY DEVELOP...SHOULD BE ISOLATED AND BRIEF...PRIMARILY PRODUCING DAMAGING WIND GUSTS...AND PERHAPS SOME LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED TODAY OR TONIGHT.
The Shreveport radar (KSHV), 147 km away, was scanning. The volume nearest the first event began at 21:38 UTC.
1 hail. Local standard time, as filed.
Hail fell at Pollok.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5412674.